MAUDE Adverse Event Report: GYRUS ACMI, INC. THUNDERBEAT II SHEARS WITH ULTRASONIC MODE, 5 MM, 35 CM; ULTRASONIC SURGICAL DEVICE

GYRUS ACMI, INC. THUNDERBEAT II SHEARS WITH ULTRASONIC MODE, 5 MM, 35 CM; ULTRASONIC SURGICAL DEVICE
Model Number TB2-0535FC
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: (b)(6).The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported the thunderbeat the cover of the tissue pad came off.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.The device was returned to olympus for inspection, and the reported failure was confirmed.A definitive root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: overheating appears to have led to the component failure.Olympus will continue to monitor field performance for this device.

Brand Name
THUNDERBEAT II SHEARS WITH ULTRASONIC MODE, 5 MM, 35 CM
Common Device Name
ULTRASONIC SURGICAL DEVICE
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24104829
Report Number3011050570-2026-00075
Device Sequence Number21392131
Product Code GEI
UDI-Device Identifier04953170440014
UDI-Public04953170440014
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K252150
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTB2-0535FC
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/24/2025
Supplement Date Received by Manufacturer03/19/2026
Initial Report FDA Received Date01/16/2026
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown